# SDR SIMA200515706

- Difficulty date: May 26, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LOWER FRAME 81 WAS FOUND GOUGED.  REMOVED THE GOUGED FRAME.  INSTALLED NEW FRAME IAW EMB 145 SRM, SRM EMB145/1142 REV 29, CHAPTERS 51-20-01, 51-20-03, 51-40-02 AND 51-40-04.  (M)
